RUS
ENG
Full version
JOURNALS
// Fundamentalnaya i Prikladnaya Matematika
// Archive
Fundam. Prikl. Mat.,
2009
Volume 15,
Issue 6,
Pages
3–14
(Mi fpm1255)
This article is cited in
6
papers
Application of a conformal-map technique to a boundary-value problem of current distribution in plain conductors
T. N. Gerasimenko
,
V. I. Ivanov
,
P. A. Polyakov
,
V. Yu. Popov
M. V. Lomonosov Moscow State University
Abstract:
Using the conformal-map technique, we have found analytical solutions of the current distribution problem for different configurations of plain conductors.
UDC:
51-73+537
Fulltext:
PDF file (223 kB)
References
Cited by
English version:
Journal of Mathematical Sciences (New York), 2011,
172
:6,
761–769
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025